Format

Send to

Choose Destination
J Med Case Rep. 2010 Aug 11;4:267. doi: 10.1186/1752-1947-4-267.

Cyclosporine-A therapy-induced multiple bilateral breast and accessory axillary breast fibroadenomas: a case report.

Author information

1
P,O, Box 102, Department of Surgery, Faculty of Medicine, University of Khartoum, Sudan. aomnasr@hotmail.com.

Abstract

INTRODUCTION:

Breast adenoma is common. However, in the setting of post-transplantation immune suppression it may be expressed differently.

CASE PRESENTATION:

A 35-year-old Sudanese woman, with a history of renal transplantation two and half years prior to presentation, was on a single immune suppression therapy in the form of cyclosporine-A since the transplantation. During a regular follow-up visit, she was noticed to have gingival hypertrophy and bilateral breast and axillary swellings. She underwent successful surgical resection of the bilateral fibroadenomas.

CONCLUSIONS:

Cyclosporine-A therapy post renal transplantation is associated with an increased incidence of benign breast changes as fibroadenoma. Regular follow-up and appropriate selection of immunosuppressant therapy are essential in the post transplantation management of these patients.

Supplemental Content

Full text links

Icon for BioMed Central Icon for PubMed Central
Loading ...
Support Center